# SDR CA041221004

- Difficulty date: December 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,938 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PPG1013840257
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN THE CLIMB, PASSING THROUGH 15000 FT THE CAPTAINS WINDSHIELD CRACKED.THE CREW CARRIED OUT THE APPLICABLE FLIGHT MANUAL PROCEDURES AND RETURNED BACKTO AIRPORT. THE AIRCRAFT WAS LATER FERRIED TO THE MAINTENANCE BASE WHERE THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
